Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 831647, 14 pages
http://dx.doi.org/10.1155/2011/831647
Research Article

First Integrals for Two Linearly Coupled Nonlinear Duffing Oscillators

1Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan
2Department of Mathematics, LUMS, School of Science and Engineering, Lahore Cantt 54792, Pakistan
3Centre for Differential Equations, Continuum Mechanics and Applications, University of the Witwatersrand, Johannesburg, Wits 2050, South Africa

Received 6 September 2010; Revised 1 December 2010; Accepted 3 January 2011

Academic Editor: G. Rega

Copyright © 2011 R. Naz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Naz, I. Naeem, and F. M. Mahomed, “First Integrals for Two Linearly Coupled Nonlinear Duffing Oscillators,” Mathematical Problems in Engineering, vol. 2011, Article ID 831647, 14 pages, 2011. https://doi.org/10.1155/2011/831647.